# SDR AALA20131116001

- Difficulty date: November 16, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 105,160 hours, 17,112 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR ACTIVATED AT LAVATORY FS 3, LAVATORY WAS EMPTY.  RESET SMOKE DETECTOR AT FS 3 LAVATORY & NO FURTHER ALARM SOUND.  OPERATIONS CHECKED NORMAL.
